@Article{PedroSantos_1_2017,
   author = "Pedro Santos and Helena Mascarenhas, Markus Seidel",
   title = "Approximation sequences to operators on Banach spaces: a rich approach",
   journal = "J. London Math. Soc.",
   volume = 96,
   pages = "86-110",
   year = 2017,
   month = jan,
   BibTexOrigem = "13784 www.Inesc-ID.pt 2018-12-10"
}





You may copy/past the above, or you may click here to export it

This is a recent BibTex adaptation in test which probably do not cover all the conversions needed
If you find an error or something missing, please tell us. Thanks for your comprehension!